# SDR CA120115008

- Difficulty date: January 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Condition: Cut
- Location: Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER LEVELING AT CRUISE FL410, THE NR 2 ENGINE N1 ROLLED BACK FROM ABOUT 90 PERCENT TO 70 PERCENT WITH ASSOCIATED FUEL FLOW DECREASE.  THE CREW INITIATED A DESCENT, NOTICED A KNOB SPLIT BETWEEN THE 2 ENGINES, DID NOT SHUTDOWN THE ENGINE AND A NORMAL LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND THE CHIP DETECTOR LIGHT ON AND A SIGNIFIGANT FUEL LEAK WAS SEEN AT THE NR 2 FCU WITH LARGE AMOUNT OF FUEL IN THE COWLING.  THERE WAS NO EVIDENCE OF FIRE. A CUT O-RING WAS FOUND ON 1 OF THE FCU FITTINGS.
